# SDR 00FDEA00744

- Difficulty date: October 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 652241927
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT WHEEL WELL STRUCTURAL WEB ABOVE TERMINAL FITTING AT BS 875, RBL 69, WL 188.  *S/D*  FAB AND REPAIR DOUBLER PER IAW FEDEX SRM 51-40-2, FIG 1, 51-30-3 FIG 1.
